Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/63756
Title: Review and bibliography on generalized nets theory and applications
Authors: Radeva, V
Krawczak, M
Choy, E
Issue Date: 2002
Publisher: Jangjun Mathematical Society.
Source: Advanced studies in contemporary mathematics, 2002, v. 4, no. 2, p. 173-199 How to cite?
Journal: Advanced studies in contemporary mathematics 
URI: http://hdl.handle.net/10397/63756
ISSN: 1229-3067
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

15
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.